advertisement
Question
Posted by: Lizelle | 2012-11-21

Cycle, Menopause?

HI

I have been on Ginette for 2 months now for contraception as well as a means to clear up my skin that all of a sudden went haywire. I got these BIG bumps under my jaw line that just wouldn''t go away. So the good news is the ginette worked for my skin, but not sure what''s happening cycle wise. I started my period 11 days ago and there is no sign of it stopping. A year ago i also went on the pill and a gynae put me on HRT meds and the exact same thing happened. My cycle went on for 3 weeks before i went to MY gynae who said i definitely don''t need HRTs and gave me meds to stop my cycle. Now i don''t know if the pill is causing all this bleeding. I don''t know what to do. Could it be the reason. Also since i''ve been on the pill, right before my cycle starts i get incredible pain in my right breast. It feels as if i''m being pinched from the inside and the feeling comes in these waves. Its not a constant pain but there for a few days. I think it is cycle related. Please tell me what i should do. I''m going to end up anemic again if it doesn''t stop soon. Should i consider another form of contraception. In my 20s i never experienced any problems on the pill. i was not on the pill during my 30s and i am now 41. Is this menopause? should i consider the injection? if i go off the pill will those big bumps return on my face? pls help. so tired of this.
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

At 41, you should be checked out to see that there is no other cause for your bleeding, such as a uterine fibroid. It is not usual for Ginette to cause prolonged periods. The breast pain is probably related to the Pill and often gets better with time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement